| Catalog Number |
079510470 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Received one used list#: 079510470, empty lifecare container 250 ml.As received, the open connector is not attached to the bag.Not sealed in the bag.Confirmed customer complaint of leaking, probable cause is assembly error during manufacturing.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.D9: date returned to mfg: 16may2025.Corrected information can be found in: section e (throughout), g2: report source, h6: health effect - clinical code, h6: health effect - impact code, h6: component code.Additional contact: (b)(6).
Event or Problem Description
A complaint was received regarding an empty lifecare container 250 ml size that experienced leakage.It was stated in the report that the pca bag is a bag that holds liquids, and the open connector is not attached to the bag, which resulted in a liquid leakage.The event occurred on 18-apr-2025.Patient involvement and patient adverse event are unknown.There is one quantity affected and one sample is returning for investigation.
Additional Manufacturer Narrative
The investigation is pending completion.Upon completion a supplemental mdr will be submitted.